# SDR Y2PA96006

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47045
- System (JASC): 4990 · APU Oil System
- Part: Connector
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

YIP - AUXILIARY POWER UNIT (APU) SHUT DOWN AT FLIGHT LEVEL 350, AND WOULD NOT RE-START.  LEFT ENGINE GENERATOR INOP (DEFERRED ITEM NR 0043), APU REQUIRED FOR FLIGHT OPERATION.  AIRCRAFT TO YIP.  TROUBLESHOT AND FOUND SHORTED PIN (PIN NR F) IN THE APU SPEED SENSE CANNON PLUG.  REPLACED DEFECTIVE PIN IN CANNON PLUG, APU OPERATIONAL CHECKED GOOD.  PIN NR F IS FOR THE APU LOW OIL PRESSURE TRANSMITTER.  LOW OIL PRESSURE WILL SHUT THE APU DOWN.  (M)
